VOL. 72 · NO. 4 | October, 2020
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 72 (4), (October, 2020)
No abstract available
Articles
Maciej BORODZIK, Przemysław GRABOWSKI, Adam KRÓL, Maria MARCHWICKA
J. Math. Soc. Japan 72 (4), 1025-1048, (October, 2020) DOI: 10.2969/jmsj/82028202
KEYWORDS: periodic links, linking forms, orthogonal groups, 57M25
Yuzuru INAHAMA, Setsuo TANIGUCHI
J. Math. Soc. Japan 72 (4), 1049-1096, (October, 2020) DOI: 10.2969/jmsj/82348234
KEYWORDS: sub-Riemannian geometry, heat kernel, Stochastic differential equation, Malliavin calculus, asymptotic expansion, 53C17, 60H07, 58J65, 35K08, 41A60
Edoardo BALLICO, Sukmoon HUH
J. Math. Soc. Japan 72 (4), 1097-1118, (October, 2020) DOI: 10.2969/jmsj/81178117
KEYWORDS: arithmetically Cohen–Macaulay sheaf, representation type, surface, 14F05, 13C14, 16G60
Hiroki SHIMAKURA
J. Math. Soc. Japan 72 (4), 1119-1143, (October, 2020) DOI: 10.2969/jmsj/81788178
KEYWORDS: holomorphic vertex operator algebra, automorphism group, Niemeier lattice, 17B69, 20B25
Taro ASUKE
J. Math. Soc. Japan 72 (4), 1145-1159, (October, 2020) DOI: 10.2969/jmsj/81338133
KEYWORDS: holomorphic foliation, Fatou set, Julia set, invariant metric, 37F75, 57R30, 32S65
Tomoyoshi IBUKIYAMA
J. Math. Soc. Japan 72 (4), 1161-1180, (October, 2020) DOI: 10.2969/jmsj/82528252
KEYWORDS: abelian variety, supersingular, polarization, quaternion, 14K15, 11R52, 14K10, 11R58
Osamu FUJINO
J. Math. Soc. Japan 72 (4), 1181-1187, (October, 2020) DOI: 10.2969/jmsj/82568256
KEYWORDS: Nakayama's numerical Kodaira dimension, 14R05, 14E30
Gordon SLADE
J. Math. Soc. Japan 72 (4), 1189-1200, (October, 2020) DOI: 10.2969/jmsj/82588258
KEYWORDS: Self-avoiding walk, susceptibility, incomplete gamma function, complete graph, 82B27, 33B20, 60K35, 82B41
Hayato SAIGO, Hiroki SAKO
J. Math. Soc. Japan 72 (4), 1201-1237, (October, 2020) DOI: 10.2969/jmsj/82648264
KEYWORDS: quantum walk, complex analysis, 46L99, 60F05, 81Q99
Kouyemon IRIYE, Daisuke KISHIMOTO
J. Math. Soc. Japan 72 (4), 1239-1257, (October, 2020) DOI: 10.2969/jmsj/82708270
KEYWORDS: moment-angle complex, Davis–Januszkiewicz space, polyhedral product, Whitehead product, fillable complex, shellable complex, 55Q15, 55P15
Hidetoshi TAHARA
J. Math. Soc. Japan 72 (4), 1259-1282, (October, 2020) DOI: 10.2969/jmsj/82788278
KEYWORDS: uniqueness of the solution, nonlinear partial differential equation, first order equations, 35A02, 35F20, 35B60
Hiroki MATSUI, Ryo TAKAHASHI
J. Math. Soc. Japan 72 (4), 1283-1307, (October, 2020) DOI: 10.2969/jmsj/82868286
KEYWORDS: complete intersection, derived category, Hypersurface, perfect complex, singularity category, spectrum, (prime/radical/tame) thick subcategory, triangulated category, 18E30, 13D09, 13H10
Tülin ALTUNÖZ
J. Math. Soc. Japan 72 (4), 1309-1325, (October, 2020) DOI: 10.2969/jmsj/82988298
KEYWORDS: mapping class groups, Lefschetz fibrations, 57M99, 20F38
Li WEI, Xun YU
J. Math. Soc. Japan 72 (4), 1327-1343, (October, 2020) DOI: 10.2969/jmsj/83088308
KEYWORDS: automorphisms, cubic threefolds, hypersurfaces, finite groups, 14J50, 14J45, 14J70, 20E99
Back to Top